# SDR RMXA9520764

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741Y
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: GE4580
- Condition: Failed
- Location: Search Light
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP WAS INSTALLED NEW WITH SEARCH LIGHT ASSEMBLY. ONLY LASTED 3.0 HOURS.  (REMOVED & REPLACED)
